Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 60, NWS Atlanta, GA

April 8, 20206 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 8, 2020, 7:27 PM EDT for 6 counties in Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2020, 7:27 PM EDT (23:27 UTC)
Expired
Apr 8, 2020, 8:15 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, GA, Laurens County, GA, Pulaski County, GA, Telfair County, GA, Wheeler County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 63 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
129 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

905 
WUUS52 KFFC 082327
SVRFFC
GAC091-175-235-271-309-315-090015-
/O.NEW.KFFC.SV.W.0060.200408T2327Z-200409T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
727 PM EDT Wed Apr 8 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Laurens County in central Georgia...
  Dodge County in central Georgia...
  Southeastern Pulaski County in central Georgia...
  Western Telfair County in central Georgia...
  Northeastern Wilcox County in central Georgia...
  West central Wheeler County in central Georgia...

* Until 815 PM EDT.

* At 726 PM EDT, a severe thunderstorm was located over Ocmulgee
  Banks, or 9 miles south of Hawkinsville, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  McRae, Eastman, Hawkinsville, Abbeville, Helena, Milan, Pineview,
  Rhine, Chauncey, Union, Cedar Creek, Ocmulgee Banks, Finleyson, Jay
  Bird Springs, Temperance, Wallace, China Hill, Five Points, Achord
  and Little Ocmulgee State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3213 8353 3227 8348 3227 8334 3222 8284
      3196 8286 3183 8306
TIME...MOT...LOC 2326Z 291DEG 41KT 3216 8342 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
862 
WWUS52 KFFC 082344
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
744 PM EDT Wed Apr 8 2020

GAC235-315-082354-
/O.CAN.KFFC.SV.W.0060.000000T0000Z-200409T0015Z/
Pulaski GA-Wilcox GA-
744 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PULASKI AND
NORTHEASTERN WILCOX COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3202 8335 3217 8325 3225 8318 3222 8284
      3196 8286 3183 8306
TIME...MOT...LOC 2344Z 291DEG 41KT 3209 8319 

$$

GAC091-175-271-309-090015-
/O.CON.KFFC.SV.W.0060.000000T0000Z-200409T0015Z/
Laurens GA-Dodge GA-Telfair GA-Wheeler GA-
744 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTH CENTRAL LAURENS...DODGE...WESTERN TELFAIR AND WEST CENTRAL
WHEELER COUNTIES...

At 744 PM EDT, a severe thunderstorm was located over Five Points, or
7 miles south of Eastman, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
McRae, Eastman, Abbeville, Helena, Milan, Rhine, Chauncey, Union, Jay
Bird Springs, Temperance, China Hill, Five Points, Achord, Little
Ocmulgee State Park, Godwinsville and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3202 8335 3217 8325 3225 8318 3222 8284
      3196 8286 3183 8306
TIME...MOT...LOC 2344Z 291DEG 41KT 3209 8319 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 3:21 PM EDT, 4 hours 6 minutes earlier.

Area forecast discussion, Apr 8, 3:21 PM EDT, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
321 PM EDT Wed Apr 8 2020

.SHORT TERM /Tonight through Thursday Night/...

Active and pretty complex fcst on tap for the rest of today through
tonight and into Thursday morning as what looks to be two rounds of
strong to severe storms. The first of which is mainly influenced by
a weak upper wave interacting with a moderately unstable airmass
(many areas across the southern half of the CWA even with dewpoints
currently in the mid to upper 60s and SBCAPE ranging from 2000-2500
J/kg). Any breaks in the stratocu could rapidly destabilize. CAMs
are in general consensus of the first area of stronger convection
initiating after 20z just south/west of the Atlanta Metro and then
advecting southward through central GA before exiting by 03z this
evening. Thermal profiles indicating some steep low/mid level lapse
rates along with decent deep layer bulk shear so main threats with
stronger storms look to be damaging wind and large hail. Cannot rule
out a brief tornado.

The second round looks to be overnight with a more amplified upper
shortwave and attendant sfc cold front bringing a ling of strong to
severe storms quickly into the northern CWA after 06z, then making
it into central GA by 10/11z as it weakens being quickly separated
from the upper forcing/moisture. Given some stronger low level
helicity along with continued strong deep layer shear, the main
threats with this round will be damaging winds and possible brief
tornadoes.

As if this isn't enough going on, the enhanced NW gradient winds
behind the front look to reach Wind Advisory criteria Thursday so
have issued one accordingly across the northern majority of the CWA
from 12z Thursday to 00z Friday.

Baker

&&

.LONG TERM /Friday through Wednesday/...

No significant changes have been to the long term. Models have come
more in line overall...but still struggle some with the late weekend
short wave. The long term begins dry on Friday. If drying takes
place as forecast...relative humidity values could drop into the mid
20s Friday afternoon. Depending on fuels and timing...this could be
a potential Fire Danger Day. The next significant short wave will be
tracking across the southwest states late Saturday into
Sunday...then moving northeast over the OH Valley on Monday.  This
looks like a stronger system as we return to a moist southwest flow
ahead of it. With increasing shear...instability...and high dew
points...Severe thunderstorms are a possibility late Saturday night
into Sunday night. QPF totals for the Saturday night through Monday
period could be two to three inches over much of the area...locally
higher. GFS and ECMWF push this short wave east of us during the day
Monday. Afterward it looks like another weaker short wave will
affect us for Tuesday and Wednesday. Low pops have been continued
into Wednesday.

41

&&

.AVIATION...
18Z UPDATE...

Current lingering high end MVFR stratocu deck lingering across
most sites, which could have some slight improvement this
afternoon. Scattered showers and possible strong to severe TS
this afternoon - greatest TS chance for southern sites but enough
of a chance farther north to include tempo for KATL and nearby
sites as well (in 20-24z time frame). Expecting return of MVFR
cigs overnight (possible IFR) along with a second round of
potential strong to severe storms coming in as a line from the
north. Best estimate is 09-11z for northern sites then weakening
as is quickly pushes across southern sites from 10-12z. Winds
mainly west near 10 kts (some slight decreases overnight) then
shifting NW 12-18 kts gusting 20-27 kts for Thursday behind front.

//ATL CONFIDENCE...18Z UPDATE...
Medium on overall shower/storm coverage/timing.
Medium on morning cig trends.
High on all else.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  79  48  65 /  60  10   5   5
Atlanta         64  75  48  62 /  60  10   5   0
Blairsville     57  65  38  55 /  60  10   5   0
Cartersville    62  73  44  61 /  60  10   5   0
Columbus        67  82  54  69 /  60  30  10   5
Gainesville     63  73  46  61 /  60  10   5   0
Macon           65  83  52  68 /  60  30  10   5
Rome            62  72  44  61 /  60  10   5   0
Peachtree City  64  78  48  64 /  60  20  10   5
Vidalia         68  86  56  71 /  60  30  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 8 AM to 8 PM EDT Thursday for the following
zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll...
Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb...
Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette...
Floyd...Forsyth...Gilmer...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Heard...Henry...Jackson...
Jasper...Jefferson...Jones...Lumpkin...Madison...Morgan...
Murray...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Pickens...Polk...Putnam...Rockdale...South Fulton...
Spalding...Taliaferro...Towns...Union...Walker...Walton...
Warren...Washington...White...Whitfield...Wilkes...Wilkinson.

&&

SHORT TERM...Baker
LONG TERM....41
AVIATION...Baker
Hazardous weather outlook, Apr 8, 12:03 PM EDT, 7 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1203 PM EDT Wed Apr 8 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1203 PM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Slight Risk for Severe Thunderstorms will be possible for two
rounds of thunderstorms this afternoon and overnight.

This afternoon scattered thunderstorms are expected with the
greatest coverage in the southwestern forecast area. With
sufficient instability and wind shear, damaging wind gusts and
large hail may be possible. Tornadoes are not likely, but if
storms become organized an isolated tornado cannot be ruled out.

Overnight tonight in the early morning hours, a line of storms
will be possible moving into northern Georgia after 3 AM. This
line will have the potential to produce strong straight-line winds
and a weak and short-lived tornado or two.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Early Thursday will see a decaying line of storms in northern
Georgia with a diminishing threat for strong straight-line winds
and a weak, spin-up tornado or two. The threat for any severe
weather is expected to end by mid-morning.

A stronger storm system is expected across the forecast area on
Sunday and Sunday night. Severe thunderstorms may be possible with
this system, as well as a risk of flash flooding with two to three
and a half inches of rain forecast over a thirty-six hour period,
and locally higher amounts possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Apr 8, 6:15 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Wed Apr 8 2020

GAZ089>091-102-082300-
Chattahoochee GA-Stewart GA-Marion GA-Muscogee GA-
615 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...NORTHERN
STEWART...WESTERN MARION AND SOUTHWESTERN MUSCOGEE COUNTIES UNTIL 700
PM EDT...

At 614 PM EDT...a strong thunderstorm was over Crawford, or 10 miles
southwest of Smiths...moving east at 55 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Columbus, Lumpkin, Cusseta, Richland, Fort Benning/lawson Army Air
Fld, Saint Marys Hills, Charles, Christopher, Sand Hill, Westville,
Battle Park, Jamestown/south Fort Benning, Brooklyn, Renfroe, Manta,
Omaha, Custer Road Terrace, Benning Hills, Avondale and Benning Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3214 8505 3218 8501 3220 8496 3222 8498
      3222 8493 3224 8491 3225 8492 3226 8489
      3230 8494 3233 8501 3238 8497 3238 8499
      3239 8497 3241 8498 3242 8496 3245 8500
      3247 8499 3240 8464 3208 8465 3200 8487
TIME...MOT...LOC 2214Z 289DEG 49KT 3242 8521

HAIL...0.25IN
WIND...50MPH
Local storm report, Apr 8, 6:27 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             ELLERSLIE               32.63N  84.80W
04/08/2020  E0.75 INCH       HARRIS             GA   BROADCAST MEDIA

            THREE QUARTER INCH HAIL WAS REPORTED IN THE ELLERSLIE
            PLACE SUBDIVISION.

&&

EVENT NUMBER FFC2000295

LREAVES
Special weather statement, Apr 8, 6:42 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Wed Apr 8 2020

GAZ096-097-109-082315-
Laurens GA-Bleckley GA-Dodge GA-
642 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAURENS...BLECKLEY AND
NORTHERN DODGE COUNTIES UNTIL 715 PM EDT...

At 642 PM EDT...a strong thunderstorm was over Yonkers, or 9 miles
north of Eastman...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cochran, Chester, Dexter, Cadwell, Rentz, Dubois, Gresston,
Plainfield, Empire, Yonkers, Cedar Grove, Roddy, Baileys Park,
Rowland, Paulk, Goldsboro, Rebie and Lowery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3234 8343 3236 8344 3251 8325 3234 8275
      3214 8295
TIME...MOT...LOC 2242Z 269DEG 20KT 3233 8321

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 8, 6:47 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
647 PM EDT Wed Apr 8 2020

GAZ093-095-105-107-082315-
Macon GA-Dooly GA-Houston GA-Pulaski GA-
647 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...NORTHEASTERN
DOOLY...SOUTHERN HOUSTON AND NORTHWESTERN PULASKI COUNTIES UNTIL 715
PM EDT...

At 647 PM EDT...a strong thunderstorm was near Henderson, or 9 miles
southwest of Perry...moving east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Hawkinsville, Unadilla, Pinehurst, Dooling, Hayneville, Browndale,
Grovania, Elko, Mock Springs, Grove Park, Moss Oak, Henderson and
Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3222 8391 3225 8394 3234 8391 3244 8389
      3240 8354 3227 8350 3215 8358
TIME...MOT...LOC 2247Z 285DEG 36KT 3236 8385

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 8, 7:10 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
710 PM EDT Wed Apr 8 2020

GAZ091>093-102>104-082345-
Macon GA-Schley GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
710 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
EASTERN STEWART...SUMTER...SOUTHERN MARION AND WEBSTER COUNTIES UNTIL
745 PM EDT...

At 710 PM EDT...a strong thunderstorm was over Church Hill, or 8
miles south of Buena Vista...moving east at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Americus, Buena Vista, Ellaville, Preston, Richland, Plains,
Andersonville, Sumter, Putnam, Seminole, Croxton Crossroads, New Era,
La Crosse, Draneville, Andersonville National Historic, Friendship,
Clearview, Doyle, Maddox and Bumphead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3190 8437 3192 8438 3197 8444 3193 8444
      3209 8473 3221 8463 3234 8461 3226 8408
      3206 8412 3191 8425 3192 8434 3187 8434
TIME...MOT...LOC 2310Z 287DEG 42KT 3219 8454

WIND...40MPH
Local storm report, Apr 8, 7:14 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     FORT BENNING            32.33N  84.99W
04/08/2020  M55 MPH          CHATTAHOOCHEE      GA   AWOS

&&

EVENT NUMBER FFC2000296

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:29 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Butts, Carroll and 54 more29 hr
Apr 8, 3:30 PM EDTSpecial Weather StatementFFCSumter30 min
Apr 8, 3:52 PM EDTSpecial Weather StatementFFCCrisp23 min
Apr 8, 4:17 PM EDTSpecial Weather StatementFFCCrisp28 min
Apr 8, 4:56 PM EDTSpecial Weather StatementFFCHarris34 min
Apr 8, 5:02 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot43 min
Apr 8, 5:36 PM EDTSpecial Weather StatementFFCMarion, Muscogee, Talbot, Taylor24 min
Apr 8, 5:57 PM EDTSpecial Weather StatementFFCPike33 min
Apr 8, 5:58 PM EDTSpecial Weather StatementFFCCrawford47 min
Apr 8, 6:00 PM EDTSpecial Weather StatementFFCMacon45 min
Apr 8, 6:15 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart45 min
Apr 8, 6:15 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Taylor45 min
Apr 8, 6:31 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart, Webster44 min
Apr 8, 6:42 PM EDTSpecial Weather StatementFFCBleckley, Laurens33 min
Apr 8, 6:47 PM EDTSpecial Weather StatementFFCDooly28 min
Apr 8, 6:55 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski50 min
Apr 8, 7:10 PM EDTSpecial Weather StatementFFCSchley, Sumter, Webster35 min
Apr 8, 7:48 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.